# SDR SWIA200110242

- Difficulty date: October 9, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 32,616 hours, 39,773 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: SEDLOC2R
- Part serial: 926
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT TORQUE GAUGE ROLLER BACK TO ZERO ON TAKEOFF.  SYSTEM AUTO FEATHERED.  ABORTED TAKEOFF.  INSPECTED AND CLEANED LEFT ENGINE TORQUE PROBE CANNON PLUG.  NO DEFECTS NOTED.  REPLACED LEFT ENGINE TORQUE INDICATOR.  RAN LEFT ENGINE.  OPS CHECK GOOD.
